MathSciNet Relay Station
MathSciNet bibliographic data
MR2455584 (2010g:05023) 05A15 (05C25 05C30 05C40)
Li, Ji Prime graphs and exponential composition of species. J. Combin. Theory Ser. A 115 (2008), no. 8, 1374–1401.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement